Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Whitish vaginal discharge. Normal culture report. How to stop this?

I have had a vaginal discharge for nearly 6 months. It is a mostly clear mucous discharge with clots of white mixed in. My gyn had a culture done and it came back normal. I have no pain, itching or any problems with the mucous, and it s a LOT of mucous. I do wear pads and change them frequently so I have no problems with my skin. Thanks for any help that you can give me. I just read on the internet that mucous comes from glands. How do you get them to stop producing so much?
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
As all reports are normal, nothing to worry.
In general weakness and anemia one gets this type of normal discharge.
Go for hemoglobin estimation.
Take multivitamin supplements and Iron capsules.
Take high protein diet, milk,fresh fruits, green veggies etc.
Keep local hygiene clean and healthy.
Ok and bye.
Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor